# SDR HALA20240611159

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 18,836 hours, 4,223 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ELEC APU GEN FAULT AFTER APU STARTED ON GROUND DURING TAXI IN. PERFORMED ECAM.  RESET UNSUCCESSFUL. REMOVED & REPLACED APU GEN PER AMM 24-23-51. OPS CHECK GOOD. NO DEFECTS NOTED. A/C OK FOR SVC.
